“Papers of School of Physics”

 

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209

  2061. M. Alimohammadi,
SU(N)1 Fusion Rule and Modular Transformation Matrix by Orthogonal Polynomails,
Nuovo Cimento B 109(1994), 121-125  [abstract]

   2062. F. Ardalan and A.M. Ghezelbash,
Vector-Chiral Equivalence in Null Gauged WZNW Theory,
Mod. Phys. Lett. A 9(1994), 3749-3756  [abstract]

   MR hep-th/94101582063. A. Shafiekhani,
Uq(sl(n)) Difference Operator Realization,
Mod. Phys. Lett. A 9(1994), 3273-3283  [abstract]

   MR hep-th/94081732064. V. Karimipour,
A Study of Representation of the Algebra of Functions on the Quantum Group GLq(n),
J. Phys. A: Math. Gen. 27(1994), 8105-8122  [abstract]

   MR hep-th/93111502065. F. Ardalan,
Gauging of SL(2,R) WZNW Models, and Lioville Field,
Theor. Math. Phys. 98(1994), 227-231  [abstract]

   2066. A. Shafei Deh Abad and V. Milani,
Q-Analytic Functions on Quantum Spaces,
J. Math. Phys. 35(1994), 5074-5086  [abstract]

   2067. A. Shariati, A. Aghamohammadi and S. Rouhani,
Inhomogeneous Quantum Groups Related to Two-Dimensional Quantum Planes,
J. Phys. A: Math. Gen. 27(1994), 7103-7113  [abstract]

   2068. A. Aghamohammadi, V. Karimipour and A.R. Nezami,
Non-Standard Deformation of Bn Series,
J. Phys. A: Math. Gen. 27(1994), 1609-1616  [abstract]

   2069. M. Alimohammadi,
Some Correlators of SU(3)3 WZW Models on Higher-Genus Riemann Surfaces,
Mod. Phys. Lett. A 9(1994), 381-398  [abstract]

   2070. V. Karimipour,
The Quantum De Rham Complexes Associated with SLh(2),
Lett. Math. Phys. 30(1994), 87-98  [abstract]

   MR hep-th/9305118back to top  

Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202 203 204 205 206 207 208 209

Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right